Publication detail
Transformations and canonical forms for delay dynamic equations
ČERMÁK, J.
Czech title
Transformace a kanonické tvary pro dynamické rovnice
English title
Transformations and canonical forms for delay dynamic equations
Type
conference paper
Language
en
Original abstract
The paper deals with essentials of the transformation theory for delay dynamic equations on time scales. The canonical forms for these equations are proposed and utilized for the extension of some known qualitative results.
Czech abstract
Článek se zabývá základy transformační teorie zpožděných diferenciálních rovnic na time scales. Jsou zde navrženy kanonické tvary těchto rovnic a jejich užitím jsou rozšířeny některé známé kvalitativní výsledky.
English abstract
The paper deals with essentials of the transformation theory for delay dynamic equations on time scales. The canonical forms for these equations are proposed and utilized for the extension of some known qualitative results.
Keywords in Czech
Transformace, kanonický tvar, dynamická rovnice se zpožděním, časová škála.
Keywords in English
Transformation, canonical form, delay dynamic equation, time scale
RIV year
2007
Released
20.08.2007
Publisher
Masarykova univerzita
Location
Brno
Book
Folia FSN Universitatis Masarykianae Brunensis, Mathematica
Pages from–to
59–66
Pages count
8
BIBTEX
@inproceedings{BUT21659,
author="Jan {Čermák},
title="Transformations and canonical forms for delay dynamic equations",
booktitle="Folia FSN Universitatis Masarykianae Brunensis, Mathematica",
year="2007",
month="August",
pages="59--66",
publisher="Masarykova univerzita",
address="Brno"
}